# SDR C2XA10TY001A

- Difficulty date: January 4, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 17,850 hours, 13,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: PE11026K5
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR A 4C INSPECTION WHEN CORROSION WAS FOUND AT FR52 TO 53 AND STR-21R.  REMOVED STRINGER AND FABRICATED A NEW STRINGER OUT OF PE11026-K5 STOCK IAW SRM 53-23-03.  INSTALL FAB STRINGER IAW SRM 51-40-03.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
